Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
ISSN 0965-5425, Computational Mathematics and Mathematical Physics, 2006, Vol. 46, No. 2, pp. 218230. MAIK "Nauka /Interperiodica" (Russia), 2006. Original Russian Text S.A. Abramov, M. Bronstein, 2006, published in Zhurnal Vychislitel'noi Matematiki i
 

Summary: 218
ISSN 0965-5425, Computational Mathematics and Mathematical Physics, 2006, Vol. 46, No. 2, pp. 218230. MAIK "Nauka /Interperiodica" (Russia), 2006.
Original Russian Text S.A. Abramov, M. Bronstein, 2006, published in Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 2006, Vol. 46, No. 2, pp. 229
241.
Solving Linear Systems of Differential and Difference
Equations with Respect to a Part of the Unknowns
S. A. Abramov* and M. Bronstein
**
* Dorodnicyn Computing Center, Russian Academy of Sciences,
ul. Vavilova 40, Moscow, 119991 Russia
** L'Institut National de Recherche en Informatique et en Automatique,
Sophia-Antipolis, France
e-mail: sabramov@ccas.ru
Received July 6, 2005
Abstract--The existence of solutions y to a linear differential or difference system whose components
, ..., belong to a given class of functions and the problem of constructing such components are
considered.
DOI: 10.1134/S0965542506020059
Keywords: computer algebra, linear systems of differential and difference equations, solution of a sys-
tem with respect to a part of the unknowns

  

Source: Abramov, Sergei A. - Dorodnicyn Computing Centre of the Russian Academy of Sciences

 

Collections: Mathematics; Computer Technologies and Information Sciences